MAUDE Adverse Event Report: SENSEONICS INC. EVERSENSE TRANSMITTER; EVERSENSE CONTINUOUS GLUCOSE MONITOR SYSTEM

SENSEONICS INC. EVERSENSE TRANSMITTER; EVERSENSE CONTINUOUS GLUCOSE MONITOR SYSTEM
Model Number 102208-610
Medical Device Problem Code Imprecision (1307)
Health Effect - Clinical Code Hyperglycemia (1905)
Date of Event 04/17/2023
Type of Reportable Event Serious Injury
Event or Problem Description
On (b)(6) 2023, senseonics was made aware of an incident where the user experienced a hyperglycemia event due to sensor inaccuracy.
 
Additional Manufacturer Narrative
The manufacturer is currently performing an investigation and will provide the results with the supplemental report.
 
Additional Manufacturer Narrative
The customer reported a high glucose alert on (b)(6) 2023 10:16 pm et.The glucose trend data was reviewed, and the alert history confirmed that the system alerted a high glucose alert at 10:11 pm et when the sg was 262 mg/dl, which was five minutes before the sg was 395 mg/dl.There was no fingerstick bg recorded as the user was asleep, thus whether the hyperglycemic alert was a false one or not could not be confirmed.The user was asleep during the event and did not seek medical attention nor did the user self-treat.The user was concerned about the sensor inaccuracies since she observed that her sg values would spike, mainly at night, after calibration.The sensor inaccuracy complaint was addressed and documented in (b)(4)(mfr report# 3009862700-2023-00111), and as part of resolution, a sensor replacement was authorized due to system performance.B5.Event or problem updated.H3.Device evaluated by manufacturer? yes.H6.Investigation findings updated to 213.H6.Investigation conclusions updated to 4307.
 
Event or Problem Description
On april 18, 2023, senseonics was made aware of an event where the user complained that the system asserted a false hyperglycemic alert due to sensor inaccuracy.

Brand Name
EVERSENSE TRANSMITTER
Common Device Name
EVERSENSE CONTINUOUS GLUCOSE MONITOR SYSTEM
Manufacturer (Section D)
SENSEONICS INC.
20451 seneca meadows parkway
germantown MD 20875 7005
Manufacturer (Section G)
SENSEONICS INC.
20451 seneca meadows parkway
germantown MD 20875 7005
Manufacturer Contact
vallikannu somasundaram
20451 seneca meadows parkway
germantown, MD 20875-7005
MDR Report Key16958961
Report Number3009862700-2023-00107
Device Sequence Number5244014
Product Code QHJ
UDI-Device Identifier00817491022929
UDI-Public817491022929
Combination Product (Y/N)Y
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
P160048
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/18/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date01/27/2023
Device Model Number102208-610
Device Catalogue NumberFG-5901-01-001
Device Lot Number129007
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/18/2023
Supplement Date Received by Manufacturer04/18/2023
Initial Report FDA Received Date05/18/2023
Supplement Report FDA Received Date08/08/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/27/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age66 YR
Patient SexFemale